MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. VISERA TRACHEAL INTUBATION VIDEOSCOPE

AIZU OLYMPUS CO., LTD. VISERA TRACHEAL INTUBATION VIDEOSCOPE
Model Number LF-V
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device inspection, that the tracheal intubation videoscope exhibited the coating on the connecting tube has peeled off (1mm2 or more).There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, as the device was not returned to the plant, the reported malfunction could not be reproduced.The likely cause could be due to stress during use, external factors, or handling.However, a definitive root cause could not be determined.The event can be detected and prevented in accordance with the following instructions for use (ifu).We have confirmed that the inspection method for the incident is described in "chapter 3, preparation and inspection, 3.2 preparation and inspection of the endoscope" in the visera laryngeal videoscope lf-v instruction manual.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.

Brand Name
VISERA TRACHEAL INTUBATION VIDEOSCOPE
Common Device Name
TRACHEAL INTUBATION VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20483548
Report Number9610595-2024-21397
Device Sequence Number11788675
Product Code EOQ
UDI-Device Identifier04953170340246
UDI-Public04953170340246
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLF-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown